Archiv der Mathematik

, Volume 52, Issue 2, pp 191–202

Minimal genus of Klein surfaces admitting an automorphism of a given order

Authors

  • E. Bujalance
    • Departamento de Matemática Fundamental Facultad de CienciasU.N.E.D.
  • J. J. Etayo
    • Departamento de Algebra Facultad de C. MatemáticasUniversidad Complutense
  • J. M. Gamboa
    • Departamento de Algebra Facultad de C. MatemáticasUniversidad Complutense
  • G. Martens
    • Mathematisches InstitutUniversität Erlangen-Nürnberg
Article

DOI: 10.1007/BF01191274

Cite this article as:
Bujalance, E., Etayo, J.J., Gamboa, J.M. et al. Arch. Math (1989) 52: 191. doi:10.1007/BF01191274

Copyright information

© Birkhäuser Verlag 1989